Osaka Journal of Mathematics

Additive functionals, nowhere Radon and Kato class smooth measures associated with Dirichlet forms

Sergio Albeverio and Zhi Ming Ma

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 29, Number 2 (1992), 247-265.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783756

Mathematical Reviews number (MathSciNet)
MR1173989

Zentralblatt MATH identifier
0786.60104

Subjects
Primary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]
Secondary: 31C45: Other generalizations (nonlinear potential theory, etc.) 46G99: None of the above, but in this section 47N30: Applications in probability theory and statistics

Citation

Albeverio, Sergio; Ma, Zhi Ming. Additive functionals, nowhere Radon and Kato class smooth measures associated with Dirichlet forms. Osaka J. Math. 29 (1992), no. 2, 247--265. https://projecteuclid.org/euclid.ojm/1200783756


Export citation